Translator Disclaimer
December 2011 Estimation for a partial-linear single-index model
Ting-Ting Li, Hu Yang, Jane-Ling Wang, Liu-Gen Xue, Li-Xing Zhu
Ann. Statist. 39(6): 3441-3443 (December 2011). DOI: 10.1214/11-AOS953

Abstract

This note is to correct an error in Lemma A.7 of Wang et al. (2010). The original claim of asymptotically higher efficiency no longer holds.

Citation

Download Citation

Ting-Ting Li. Hu Yang. Jane-Ling Wang. Liu-Gen Xue. Li-Xing Zhu. "Estimation for a partial-linear single-index model." Ann. Statist. 39 (6) 3441 - 3443, December 2011. https://doi.org/10.1214/11-AOS953

Information

Published: December 2011
First available in Project Euclid: 5 March 2012

Digital Object Identifier: 10.1214/11-AOS953

Subjects:
Primary: 62G05
Secondary: 62G20

Rights: Copyright © 2011 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.39 • No. 6 • December 2011
Back to Top